# SDR 95ZZZX1523

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: 305323001
- Condition: Cracked
- Location: Brake System
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

SEATTLE - FLT 808 - ON LANDING, AIRCRAFT HAD NO BRAKE PRESSURE ON RT MLG.  COMPLETE LANDING WITH LEFT BRAKE AND REVERSE THRUST.  FOUND BRAKE POWER VALVE MANIFOLD CRACKED.  REPLACED UNIT AND REPLENISHED FLUID, SYSTEM OPS CHECKED GOOD.
